# SDR MASA2012122752374

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 22,234 hours, 17,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT LENS CRACKED.  REMOVED AND REPLACED RIGHT FWD EMERGENCY LIGHT LENS.
